# SDR SWIA200821027

- Difficulty date: November 26, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 22,300 hours, 31,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOOR SUPPORT WEB CORROSION REMOVAL BEYOND LIMITS PER SRM.  REPLACED FLOOR SUPPORT WEB LEFT SIDE AT FS13056 -1573 PER SRM.
